# SDR 20000428AP003

- Difficulty date: January 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N60DR
- Make and model: Piper PA-31T
- Aircraft serial: 20064
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1216001
- Condition: Failed
- Location: Rt Flap
- Part time: 4,900 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO JVY, THE FIRST NOTCH OF FLAPS EXTENDED NORMALLY, BUT THEN THE RIGHT FLAP ACTUATOR FAILED AND ALLOWED THE RIGHT FLAP TO RETRACT.  THE PILOT CONTROLLED THE AIRCAFT WITH DIFFERENTIAL AILERON AND POWER AND LANDED WITHOUT INCIDENT AT JVY.  MAINTENANCE REMOVED AND REPLACED BOTH FLAP ACTUATORS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
